# SDR UPS08152265

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT SHUTOFF IN "SHUT OFF" POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT TOGGLE S/W E0062 PER CH 20.  OPS CKS OK.
